Théorème de Hodge
Séminaire de géométrie analytique, Astérisque no. 17  (1974), p. 3-26
@incollection{AST_1974__17__3_0,
     author = {Boutot, Jean-Francois},
     title = {Th\'eor\`eme de Hodge},
     booktitle = {S\'eminaire de g\'eom\'etrie analytique},
     editor = {Douady Andr\'e and Verdier Jean-Louis},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {17},
     year = {1974},
     pages = {3-26},
     mrnumber = {424811},
     zbl = {0295.58014},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1974__17__3_0}
}
Boutot, Jean-Francois. Théorème de Hodge, in Séminaire de géométrie analytique, Astérisque, no. 17 (1974), pp. 3-26. http://www.numdam.org/item/AST_1974__17__3_0/

[1] Friedrichs, K. O. - On the differentiability of the solutions of lincar elliptic differential equations, Comm. Pure Appl. Math., 6 (1953), p. 299-325. | Article | MR 58828 | Zbl 0051.32703

[2] Hodge, W. V. D. - The existence theorem for harmonie integrals, Proc. London Math. Soc., 41 (1936), p. 433-496. | JFM 62.0433.02 | MR 1576621

[3] Hodge, W. V. D. - The theory and applications of harmonie integrals, 2nd edition, Cambridge Univ. Press, 1952. | MR 51571 | Zbl 0048.15702

[4] Hörmander, L. - Pseudo differential operators, Comm. Pure Appl. Math., 18 (1965), p. 501-517. | Article | MR 180740 | Zbl 0125.33401

[5] Malgrange, B. - Introduction à la théorie des équations elliptiques, Cours à l'E.N.S., Paris 1961.

[6] Narasimhan, R. - Analysis on real and complex manifolds, North-Holland Publ. Co., 1963.

[7] Palais, R. S. - Seminar on the Atiyah-Singer index theorem, Ann. of Math. Studies, Princeton Univ. Press, 1965. | MR 198494 | Zbl 0137.17002

[8] De Rham, G. - Variétés différentiables, Hermann, Paris, 1955. | MR 68889 | Zbl 0065.32401

[9] Warner, F. W. - Foundations of differentiable manifolds and Lie groups, Scott Foresman and Co., Glenview, Illinois 1971. | MR 295244 | Zbl 0241.58001

[10] Séminaire CARTAN-SCHWARTZ 63/64 - Théorème d'Atiyah-Singer sur l'indice d'un opérateur différentiel elliptique, 2e édition, Secrétariat Mathématique, Paris 1965. | MR 179806 | Zbl 0149.41102

[11] Séminaire DOUADY-KREE 65/66 - Espaces vectoriels topologiques et distributions, Université de Nice 1966.